# SDR SWAA2022032233910

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE DOOR CUTOUT WEB AT STA 787+7' TO 847 RBL 26 WL156 CORRODED / REMOVED CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE DOOR CUT OUT WEB STA 787+7' TO 847 RBL 26 WL156 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS IAW SRM 53-60-15-1A-1. ORIGINAL THICKNESS 0.050'; REMAINING THICKNES 0.016'; LOSS OF 0.034' FOUND TO BE OUT OF LIMITS. REMOVED; VERFIRIED; AND REPLACED AFT CARGO DOOR LOWER SILL WEB IAW PL 146A8123 PART # 146A8123-6 ATAG CC3287; DWG 146A8123 SHEET 6 REV C; DWG 146A8340 SHEET 21 REV-; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0. APPLIED CIC IAW AMM 51-21-91-620-802. AAR 36306 DUE 06/26/20
